Alert archive / Minnesota / Special Marine Warnings in 2021

Special Marine Warning 21, NWS Duluth, MN

September 7, 2021

NWS Duluth, MN issued this special marine warning at Sep 7, 2021, 12:31 AM CDT. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 7, 2021, 12:31 AM CDT (05:31 UTC)
Expired
Sep 7, 2021, 1:15 AM CDT
In force
44 min
Issued by
NWS Duluth, MN
Area
Storm-based polygon
Hail
0.75 in
Wind
49.0 mph

The radar

The Duluth radar (KDLH), 49 km from the middle of the area, began a volume at 05:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 5.5 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2021-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 133 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2021-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 364 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
133 J/kg
Mixed-layer CIN
-170 J/kg
Mixed-layer LCL
1566 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
364 m²/s²
0-3 km storm-relative helicity
441 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

615 
WHUS53 KDLH 070531
SMWDLH
LSZ141>147-150-162-070615-
/O.NEW.KDLH.MA.W.0021.210907T0531Z-210907T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Duluth MN
1231 AM CDT Tue Sep 7 2021

The National Weather Service in Duluth MN has issued a

* Special Marine Warning for...
  Duluth MN to Port Wing WI...
  Grand Marais to Taconite Harbor MN...
  Lake Superior west of a line from Saxon Harbor WI to Grand Portage
  MN beyond 5NM...
  Outer Apostle Islands Beyond 5 NM from Mainland...
  Port Wing to Sand Island WI...
  Sand Island to Bayfield WI...
  Silver Bay Harbor to Two Harbors MN...
  Taconite Harbor to Silver Bay Harbor MN...
  Two Harbors to Duluth MN...

* Until 115 AM CDT.

* At 1231 AM CDT, strong thunderstorms were located along a line
  extending from 13 nm northwest of Sugar Loaf Cove, to 13 nm
  northwest of Castle Danger, to 6 nm west of Duluth Lift Bridge
  Channel, moving southeast at 40 knots.

  HAZARD...Wind gusts to nearly 50 knots and small hail.

  SOURCE...Radar.

  IMPACT...Small craft could be damaged in briefly higher winds and 
           suddenly higher waves.

* Locations impacted include...
  Raspberry Island Lighthouse, Split Rock Bay, Castle Danger, Sand
  Island, Barkers Island, Sugar Loaf Cove, Duluth Lift Bridge
  Channel, Twin Points Safe Harbor, Beaver Bay, Mouth Of The Cross
  River, Bayfield Peninsula Sea Caves, Brule Point, Herbster,
  Larsmont, Superior Harbor, and French River.

LAT...LON 4669 9230 4668 9224 4680 9212 4715 9149
      4757 9090 4741 9023 4682 9086 4690 9080
      4693 9086 4692 9095 4684 9110 4683 9121
      4671 9164 4666 9196 4671 9210 4666 9211
      4662 9221 4664 9229
TIME...MOT...LOC 0531Z 294DEG 41KT 4759 9126 4724 9177 4681 9224 

HAIL...<.75IN
WIND...49KTS

$$

LE

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this special marine warning went out at Sep 6, 7:03 PM CDT, 5 hours 28 minutes earlier.

Area forecast discussion, Sep 6, 7:03 PM CDT, 5 hours 28 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
703 PM CDT Mon Sep 6 2021

.DISCUSSION...(This evening through Sunday)
Issued at 341 PM CDT Mon Sep 6 2021

Summary: Showers and storms will move in from the northwest in the
evening and overnight hours. Some storms could be strong to severe
with primary hazards being damaging winds and hail upwards of 1 inch
in diameter. Showery activity will begin to disperse tomorrow
morning as a cold front ushers the showers out of the region. Behind
this front we will see gusty winds out of the northwest. Wind gusts
in excess of 35 mph will be widespread with even higher speeds
expected across the Arrowhead.

Surface high pressure was retreating to the east this morning with
southerly winds beginning to increase across the region. Warm air
advection continued through the day as a warm front arches across
the region. This southerly flow is allowing the region to quickly
rebound from the previous nights lows in the 30s and 40s. Highs by
the end of the day will be back up into the 70s. An upper level
trough will be sliding across the International Border this evening
helping to induce a deepening low in eastern ND. The warm sector out
ahead of this low could see some developing showers and
thunderstorms through isentropic ascent. As we head into the
overnight hours the system is expected to strengthen with strong PVA
aloft. MUCAPE is expected to be in excess of 500 J/Kg with the NAM
running strong around 2000 J/Kg. Additionally, there will be high
amounts of shear to help sustain these storms with speeds around 50
kts. SPC has the vast majority of our CWA highlighted in a marginal
risk for severe weather. Storms will likely begin elevated in nature
this evening across our northwest counties. As the cold front pivots
across in the overnight hours I expect this to be our focal point
for strong to severe storms to develop. Main hazards at this time
are damaging winds in excess of 60 mph and hail upwards of an inch
in diameter.

Tuesday the cold front will be ushering out the remaining showers
through the early morning hours. On the backside of this cold front
we will see a strong pressure gradient set up over the region with
gusty winds across the region out of the northwest. Afternoon wind
gusts could be in excess of 35 mph with even stronger speeds across
the Arrowhead. The vertically stacked low will continue its track
east providing cyclonic flow aloft. Ample mid level lapse rates will
help to incite some scattered showers and storms by the afternoon
hours. This pattern continues through into Wednesday with slightly
less windy conditions and another chance for scattered showers in the
afternoon.

Upper level ridging pushes cyclonic flow out of the region Thursday
with surface high pressure nudging its way north. Model consistency
drastically drops beyond Thursday as we head into the weekend. The
general consensus is to have another system slide across the
Canadian Prairies bringing showers and thunderstorms to the region.
Overall timing could be as early as Friday evening.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 703 PM CDT Mon Sep 6 2021

Showers and storms to develop over far northern MN this evening
along and ahead of a cold front, then moving southeast across the
remainder of the terminals overnight as the cold front also moves
southeast. Along and ahead of the storms strong southerly winds
should develop aloft, producing LLWS for some of the terminals for
a few hours a few hours before and as the storms move through. For
now, have gone with VFR -SHRA and VCTS groups with the best
estimate of timing of storms, and anticipate updating but as
trends become clearer this evening. Once the storms move through a
few locations may have some MVFR ceilings and lingering showers
for a few hours. However, conditions should return to VFR for all
terminals by 12z as the cold front exits the area. A windy day is
expected to develop by late morning with wind gusts approaching 30
knots between 18z and 00z.

&&

.MARINE...
Issued at 341 PM CDT Mon Sep 6 2021

Southeasterly winds will continue to stream across the Lake around
10-15 kts through this evening and most of the night. Showers and
thunderstorms will be entering the Lake after midnight with the
chance for some storms to be strong to severe. Main hazards will be
damaging winds and hail upwards of 1 inch in diameter. Showers and
storms will begin to taper off in the morning hours. A cold front
will swing in from the west Tuesday morning bringing gusty
conditions across the Lake. A small craft advisory has been issued.
There is some concern of gales along the North Shore in the late
afternoon and evening hours, however, confidence is not high enough
to upgrade the headline at this time. Windy conditions are expected
to persist into Wednesday morning with conditions improving at the
head of the Lake first and spreading east thereafter.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  57  71  53  69 /  70  30  10  20
INL  53  68  51  67 /  70  60  50  60
BRD  55  73  53  71 /  40   0   0   0
HYR  56  73  51  69 /  70  20  10  30
ASX  57  74  53  71 /  70  30  30  40

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
LS...Small Craft Advisory from 9 AM Tuesday to 11 AM CDT Wednesday
     for LSZ121-140>148-150.

&&

DISCUSSION...Britt
AVIATION...LE
MARINE...Britt
Hazardous weather outlook, Sep 6, 3:42 PM CDT, 8 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Duluth MN
342 PM CDT Mon Sep 6 2021

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-071030-
Koochiching-North St. Louis-Northern Cook/Northern Lake-
North Itasca-Central St. Louis-Southern Lake/North Shore-
Southern Cook/North Shore-North Cass-South Itasca-South Cass-
Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis-
Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price-
342 PM CDT Mon Sep 6 2021

This Hazardous Weather Outlook is for portions of northeast
Minnesota and northwest Wisconsin.

.DAY ONE...This afternoon and Tonight

Thunderstorms are likely tonight and early Tuesday morning over
northern Minnesota into northwest Wisconsin. A few storms may be
severe with damaging wind gusts and frequent lightning the main
threat. There is a small risk of hail up to 1 inch in diameter.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Thunderstorm chances continue Tuesday and Wednesday and will
return Friday night.

.SPOTTER INFORMATION STATEMENT...

Skywarn spotters may be needed over northern Minnesota tonight and
a small portion of far northern Wisconsin early Tuesday morning.

LSZ121-140>148-150-071030-
Bayfield to Oak Point WI-Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
342 PM CDT Mon Sep 6 2021

This Hazardous Weather Outlook is for portions of Lake Superior
and the Nearshore waters of western Lake Superior.

.DAY ONE...This afternoon and Tonight

Thunderstorms are likely tonight into the early morning Tuesday.
There is a slight chance of severe storms. Damaging wind gusts and
frequent lightning are the main hazards. Hail to one inch in
diameter is also possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Strong and gusty winds will continue Tuesday through Wednesday
afternoon. Conditions will be hazardous to smaller vessels.
Occasional gale-force gusts to 35 knots are possible Tuesday
evening and Wednesday morning. A Small Craft Advisory is in
effect Tuesday morning through Wednesday morning as a result.

GSF

More information may be obtained at the following web address:
http://www.weather.gov/duluth (all lower case)

In the hours before

Special weather statement, Sep 6, 11:33 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Duluth MN
1133 PM CDT Mon Sep 6 2021

MNZ012-019-070500-
Northern Cook/Northern Lake MN-Central St. Louis MN-
1133 PM CDT Mon Sep 6 2021

...Strong thunderstorms will impact portions of central St. Louis and
west central Lake Counties through MIDNIGHT CDT...

At 1133 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Embarrass, to near
Hibbing, moving east at 40 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow unsecured
         objects around. Minor hail damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Hoyt Lakes around 1140 PM CDT.
  Cherry around 1145 PM CDT.

Other locations in the path of these storms include Babbitt and
Cotton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

&&

LAT...LON 4772 9133 4713 9247 4728 9306 4732 9306
      4749 9282 4779 9213
TIME...MOT...LOC 0433Z 283DEG 35KT 4774 9213 4733 9293

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

LE
Special weather statement, Sep 6, 11:39 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service Duluth MN
1139 PM CDT Mon Sep 6 2021

MNZ025-035-070515-
Northern Aitkin MN-North Cass MN-
1139 PM CDT Mon Sep 6 2021

...A strong thunderstorm will impact portions of northwestern Aitkin
and east central Cass Counties through 1215 AM CDT...

At 1139 PM CDT, Doppler radar was tracking a strong thunderstorm over
Woman Lake, or 15 miles southeast of Walker, moving east at 50 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow unsecured
         objects around. Minor hail damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Wabedo around 1145 PM CDT.

Other locations in the path of this storm include Remer and Swatara.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

&&

LAT...LON 4706 9443 4705 9377 4703 9377 4703 9365
      4678 9369 4679 9378 4680 9378 4680 9386
      4688 9445
TIME...MOT...LOC 0439Z 275DEG 43KT 4696 9431

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

LE
Special weather statement, Sep 7, 12:06 AM CDT, 25 minutes before
Special Weather Statement
National Weather Service Duluth MN
1206 AM CDT Tue Sep 7 2021

MNZ012-019>021-070530-
Northern Cook/Northern Lake MN-Central St. Louis MN-
Southern Cook/North Shore MN-Southern Lake/North Shore MN-
1206 AM CDT Tue Sep 7 2021

...Strong thunderstorms will impact portions of west central Cook,
southern St. Louis and central Lake Counties through 1230 AM CDT...

At 1205 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Boundary Waters Canoe Area Wilderness, to near
Cotton, moving east at 50 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow unsecured
         objects around. Minor hail damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Forest Center around 1215 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

&&

LAT...LON 4789 9056 4707 9191 4717 9285 4786 9179
TIME...MOT...LOC 0505Z 267DEG 45KT 4778 9151 4715 9254

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

KSE
Special weather statement, Sep 7, 12:14 AM CDT, 17 minutes before
Special Weather Statement
National Weather Service Duluth MN
1214 AM CDT Tue Sep 7 2021

MNZ025-033>035-070545-
Northern Aitkin MN-Crow Wing MN-North Cass MN-South Cass MN-
1214 AM CDT Tue Sep 7 2021

...A strong thunderstorm will impact portions of northwestern Aitkin,
east central Cass and northern Crow Wing Counties through 1245 AM
CDT...

At 1214 AM CDT, Doppler radar was tracking a strong thunderstorm near
Pine River, or 24 miles southeast of Walker, moving east at 50 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow unsecured
         objects around. Minor hail damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Crosslake and Fifty Lakes around 1225 AM CDT.

Other locations in the path of this storm include Emily and Outing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

&&

LAT...LON 4674 9444 4682 9444 4692 9366 4665 9364
TIME...MOT...LOC 0514Z 267DEG 45KT 4677 9433

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

KSE
Special weather statement, Sep 7, 12:14 AM CDT, 17 minutes before
Special Weather Statement
National Weather Service Duluth MN
1214 AM CDT Tue Sep 7 2021

MNZ035>037-070545-
Northern Aitkin MN-Carlton/South St. Louis MN-South Aitkin MN-
1214 AM CDT Tue Sep 7 2021

...A strong thunderstorm will impact portions of central Aitkin and
western Carlton Counties through 1245 AM CDT...

At 1214 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Aitkin, or 18 miles north of Mille Lacs Lake,
moving east at 55 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow unsecured
         objects around. Minor hail damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  McGregor around 1230 AM CDT.

Other locations in the path of this storm include Tamarack.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

&&

LAT...LON 4649 9371 4665 9369 4672 9285 4645 9283
TIME...MOT...LOC 0514Z 267DEG 50KT 4657 9357

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

LE
Special weather statement, Sep 7, 12:28 AM CDT, 3 minutes before
Special Weather Statement
National Weather Service Duluth MN
1228 AM CDT Tue Sep 7 2021

MNZ012-019>021-037-070600-
Northern Cook/Northern Lake MN-Central St. Louis MN-
Southern Cook/North Shore MN-Southern Lake/North Shore MN-
Carlton/South St. Louis MN-
1228 AM CDT Tue Sep 7 2021

...Strong thunderstorms will impact portions of southwestern Cook,
southeastern St. Louis, northeastern Carlton and Lake Counties
through 100 AM CDT...

At 1228 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Boundary Waters Canoe Area Wilderness, to
Island Lake, moving east at 45 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow unsecured
         objects around. Minor hail damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Clear Lake and City of Rice Lake around 1240 AM CDT.

Other locations in the path of these storms include Duluth, French
River, Knife River, Larsmont and Lutsen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

&&

LAT...LON 4722 9127 4691 9175 4671 9229 4686 9269
      4787 9145 4776 9060
TIME...MOT...LOC 0528Z 290DEG 40KT 4778 9124 4702 9219

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

KSE

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 9:25 PM CDTSpecial Weather StatementDLHItasca35 min
Sep 6, 11:33 PM CDTSpecial Weather StatementDLHSaint Louis27 min
Sep 6, 11:39 PM CDTSpecial Weather StatementDLHCass36 min
Sep 7, 12:06 AM CDTSpecial Weather StatementDLHLake24 min
Sep 7, 12:14 AM CDTSpecial Weather StatementDLHCass31 min
Sep 7, 12:14 AM CDTSpecial Weather StatementDLHAitkin31 min
Sep 7, 12:28 AM CDTSpecial Weather StatementDLHLake32 min
Sep 7, 12:32 AM CDTSpecial Weather StatementDLHAitkin, Carlton28 min
Sep 7, 1:00 AM CDTSpecial Weather StatementDLHCarlton30 min
Sep 7, 1:10 AM CDTSpecial Weather StatementDLHCarlton35 min
Sep 7, 1:18 AM CDTSpecial Marine WarningDLH27 min
Sep 7, 1:35 AM CDTSpecial Weather StatementDLHAitkin, Carlton25 min
Sep 7, 2:11 AM CDTSpecial Weather StatementDLHPine34 min
Sep 7, 4:07 AM CDTGale WarningDLH17 hr
Sep 7, 2:24 PM CDTSpecial Weather StatementDLHKoochiching36 min
Sep 7, 2:33 PM CDTSpecial Weather StatementDLHSaint Louis27 min
Sep 7, 3:06 PM CDTSpecial Weather StatementDLHSaint Louis24 min
Sep 7, 4:00 PM CDTSpecial Weather StatementDLHSaint Louis30 min
Sep 7, 4:11 PM CDTSpecial Weather StatementDLHItasca34 min
Sep 7, 4:27 PM CDTSpecial Weather StatementDLHKoochiching33 min
Sep 7, 4:30 PM CDTSpecial Weather StatementDLHSaint Louis30 min
Sep 7, 4:45 PM CDTSpecial Weather StatementDLHCarlton30 min
Sep 7, 4:55 PM CDTSpecial Weather StatementDLHCarlton35 min
Sep 7, 5:16 PM CDTSpecial Marine WarningDLH31 min
Sep 7, 5:19 PM CDTSpecial Weather StatementDLHCarlton26 min
Sep 7, 6:02 PM CDTSpecial Weather StatementDLHCarlton28 min
Sep 7, 6:17 PM CDTSpecial Weather StatementDLHCarlton28 min
Sep 7, 6:23 PM CDTSpecial Weather StatementDLHAitkin22 min
Sep 7, 6:46 PM CDTSpecial Weather StatementDLHAitkin14 min
Sep 7, 6:59 PM CDTSpecial Weather StatementDLHCarlton16 min
Sep 7, 1:22 AM CDTSpecial Weather StatementDLHBayfield, Douglas23 min
Sep 7, 1:47 AM CDTSpecial Weather StatementDLHAshland, Bayfield28 min
Sep 7, 2:13 AM CDTSpecial Weather StatementDLHAshland, Iron32 min
Sep 7, 2:42 AM CDTSpecial Weather StatementDLHIron33 min
Sep 7, 2:51 AM CDTSpecial Weather StatementDLHBurnett, Washburn24 min
Sep 7, 2:56 AM CDTSpecial Weather StatementDLHBurnett34 min
Sep 7, 3:14 AM CDTSpecial Weather StatementDLHSawyer, Washburn31 min
Sep 7, 3:29 AM CDTSevere Thunderstorm WarningDLHSawyer, Washburn31 min
Sep 7, 3:31 AM CDTSpecial Weather StatementDLHWashburn14 min
Sep 7, 3:59 AM CDTSpecial Weather StatementDLHPrice31 min
Sep 7, 3:09 PM CDTSpecial Weather StatementDLHDouglas36 min
Sep 7, 3:48 PM CDTSpecial Weather StatementDLHBayfield27 min
Sep 7, 4:38 PM CDTSpecial Weather StatementDLHBayfield37 min
Sep 7, 5:13 PM CDTSpecial Weather StatementDLHSawyer32 min
Sep 7, 5:35 PM CDTSpecial Weather StatementDLHDouglas25 min
Sep 7, 5:38 PM CDTSpecial Weather StatementDLHSawyer22 min
Sep 7, 5:45 PM CDTSpecial Weather StatementDLHDouglas30 min
Sep 7, 5:47 PM CDTSpecial Weather StatementDLHIron13 min
Sep 7, 5:54 PM CDTSpecial Weather StatementDLHPrice21 min
Sep 7, 6:01 PM CDTSpecial Weather StatementDLHDouglas14 min
Sep 7, 6:04 PM CDTSpecial Weather StatementDLHSawyer26 min

Nearby

Special Marine Warnings in Minnesota, 2021Every special marine warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.